# SDR QXEA2016090400567

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 23,664 hours, 25,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, AT ABOUT 85 KTS THE MASTER WARNING LIGHT AND FUSELAGE DOORS WARNINGS ILLUMINATED.  ABORTED THE TAKE OFF AND RETURNED TO THE GATE.  INSPECTED THE AFT PAX DOOR.  FOUND THE LOCK HANDLE NOT FULLY STOWED.  PERFORMED GVI OF DOOR ASSEMBLY AND APERTURE, NO DEFECTS NOTED.  OPS TEST OF AFT PASSENGER DOOR IAW MM 52-12-00-710-802.  OPS CHECKED GOOD.  NO HISTORY DURING PREVIOUS MONTHS. RETURNED TO SERVICE.
